The Problem of Stripes

Paine, Ashley (2011) The Problem of Stripes. AA Files, 63 70-73.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
AA_Files_63_Paine.pdf The Problem of Stripes - PDF application/pdf 3.90MB 0
Author Paine, Ashley
Title The Problem of Stripes
Journal name AA Files   Check publisher's open access policy
ISSN 0261-6823
ISBN 9781907896118
Publication date 2011
Sub-type Article (original research)
Volume 63
Start page 70
End page 73
Total pages 4
Place of publication London England U.K.
Publisher Architectural Association
Language eng
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: ATCH (Architecture Theory History Criticism) Publications
Non HERDC
School of Architecture Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Mon, 18 Jun 2012, 14:41:25 EST by Ashley Paine on behalf of School of Architecture